# SDR IXXA2022030211

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 22761
- Aircraft time: 119,422 hours, 22,761 cycles
- System (JASC): 7100 · Powerplant System
- Part: Exhaust Duct
- Part number: 2242302235
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON PRE-COOLER EXHAUST DUCT
